# SDR UALA2010122804741

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 48,153 hours, 5,721 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Washer
- Condition: Missing
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON THE SUPPORT ROD INSTL FOR THE OTBD AIL ACTUATOR POWER CONTRIL UNIT WASHERS ARE MISSING FROM UNDER THE NUT SIDE ON THE LT OTBD SUPPORT ROD.  LT OTBD AILERON SUPPORT ROD INSTALLATION IS CORRECT.
